# SDR CHQA20141209351

- Difficulty date: December 9, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,491 hours, 26,079 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,867 hours, 20,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING FLIGHT THE CAPTAIN'S DIRECT VISION WINDOW WAS LEAKING.  THE ACFT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  INSPECTED THE WINDOW & CLEANED THE WINDOW SEAL.  PRESSURIZATION CHECKS WERE GOOD WITH NO LEAKS NOTED.
